Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 1 > No. 1


Compact Finite Difference Schemes for Solving a Class of Weakly-Singular Partial Integro-differential Equations

PP: 53-60
A. F. Soliman, A M.A. EL-ASYED, M. S. El-Azab,
In this paper, we present a new approach to resolve linear weakly-singular partial integro-differential equations by first removing the singularity using Taylors approximation and transform the given partial integro-differential equations into an partial differential equation. After that the fourth order compact finite difference scheme and collocation method is presented to obtain system of algebraic equations which solved to compute the unknown function. The efficiency and accuracy of the method is validated by its application to several distinct test problems which have exact solutions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved